# SDR AALA201802199081

- Difficulty date: February 18, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 51,282 hours, 29,711 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE COVER LOOSE.  SECURED THE SLIDE COVER IAW AMM 25-62-50. OPS CHECKED OK.
